Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 242, NWS Springfield, MO

July 19, 20186 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 19, 2018, 6:07 PM CDT for 6 counties in Missouri. It was in force for 38 min. 32 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2018, 6:07 PM CDT (23:07 UTC)
Expired
Jul 19, 2018, 6:45 PM CDT
In force
38 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barry County, MO, Christian County, MO, Greene County, MO, Lawrence County, MO, Stone County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 20 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 6:22 PM CDTTSTM WND GST 68Republic, MO68 MPH GUST, HAMPTON AND HARRISON, REPUBLIC, MO - MEASURED.
Jul 19, 6:23 PM CDTTSTM WND DMG1 Ese Republic, MOMILLER PARK AT HOLE 12 OF DISK GOLF COURSE. THREE TO FOUR INCH TREE SNAPPED AT THE BASE. DELAYED REPORT. TIME BASED ON RADAR ESTIMATE.
Jul 19, 6:23 PM CDTTSTM WND DMG1 Se Republic, MOEST 65-70 MPH WIND GUSTS ON SOUTH SIDE OF REPUBLIC NEAR MILLER AND LYNN; FEW TREES DOWN AND MINOR SHINGLE DAMAGE TO COUPLE OF HOMES.
Jul 19, 6:25 PM CDTTSTM WND DMG2 E Battlefield, MOPICTURES VIA SOCIAL MEDIA OF LARGE TREE BRANCH THROUGH ROOF OF HOUSE NEAR PLAINVIEW RD AND FARM ROAD 137.
Jul 19, 6:25 PM CDTTSTM WND DMG2 Ese Springfield, MOREPORT OF A 12-24 INCH TREE SNAPPED IN HALF AT SUNSHINE & MADRID STREETS IN SPFD.
Jul 19, 6:25 PM CDTTSTM WND GST 46Springfield Downtown Ai, MOCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM SPRINGFIELD DOWNTOWN AIRPORT TO TSTM WND GST. MESONET STATION F2903, SPRINGFIELD DOWNTOWN AIRPORT.
Jul 19, 6:25 PM CDTNON-TSTM WND GST 46Springfield Downtown Ai, MOMESONET STATION F2903, SPRINGFIELD DOWNTOWN AIRPORT.
Jul 19, 6:28 PM CDTTSTM WND GST 402 Ese Springfield, MOCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 2 ESE SPRINGFIELD TO TSTM WND GST. MESONET STATION E6938, 2 ESE SPRINGFIELD.
Jul 19, 6:28 PM CDTNON-TSTM WND GST 402 Ese Springfield, MOMESONET STATION E6938, 2 ESE SPRINGFIELD.
Jul 19, 6:29 PM CDTTSTM WND GST 54Battlefield, MOCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM BATTLEFIELD TO TSTM WND GST. MESONET STATION D5746, BATTLEFIELD.
Jul 19, 6:29 PM CDTNON-TSTM WND GST 54Battlefield, MOMESONET STATION D5746, BATTLEFIELD.
Jul 19, 6:30 PM CDTTSTM WND DMG1 Sse Springfield, MOPICTURE OF LARGE TREE DOWN ON DRIVEWAY OFF OF UNIVERSITY STREET. TIMING ESTIMATED FROM RADAR.
Jul 19, 6:30 PM CDTTSTM WND DMG2 E Battlefield, MOREPORT OF A 2’ TREE WENT THROUGH A HOUSE. NO INJURIES, BUT ROOF HAS COLLAPSED, AND HOUSE IS VIRTUALLY DESTROYED. TIME BASED ON RADAR.
Jul 19, 6:30 PM CDTTSTM WND DMG2 E Battlefield, MOREPORT OF A 2’ TREE WENT THROUGH A HOUSE. NO INJURIES, BUT ROOF HAS COLLAPSED, AND HOUSE IS VIRTUALLY DESTROYED. TIME BASED ON RADAR.
Jul 19, 6:30 PM CDTTSTM WND DMG2 E Battlefield, MOREPORT OF A 2’ TREE WENT THROUGH A HOUSE. NO INJURIES, BUT ROOF HAS COLLAPSED, AND HOUSE IS VIRTUALLY DESTROYED. TIME BASED ON RADAR.
Jul 19, 6:30 PM CDTTSTM WND DMG2 E Battlefield, MOREPORT OF A 2’ TREE WENT THROUGH A HOUSE. NO INJURIES, BUT ROOF HAS COLLAPSED, AND HOUSE IS VIRTUALLY DESTROYED. TIME BASED ON RADAR.
Jul 19, 6:30 PM CDTTSTM WND DMG2 E Battlefield, MOREPORT OF A 2 INCH TREE WENT THROUGH A HOUSE. NO INJURIES, BUT ROOF HAS COLLAPSED, AND HOUSE IS VIRTUALLY DESTROYED. TIME BASED ON RADAR.
Jul 19, 6:30 PM CDTTSTM WND DMG2 E Battlefield, MOREPORT OF A 2’ TREE WENT THROUGH A HOUSE. NO INJURIES, BUT ROOF HAS COLLAPSED, AND HOUSE IS VIRTUALLY DESTROYED. TIME BASED ON RADAR.
Jul 19, 6:30 PM CDTTSTM WND DMG2 Ne Battlefield, MO2 TREES 10” IN DIAMETER SNAPPED.
Jul 19, 6:30 PM CDTTSTM WND DMG2 Ne Battlefield, MO2 TREES 10” IN DIAMETER SNAPPED.
Jul 19, 6:30 PM CDTTSTM WND DMG2 Ne Battlefield, MO2 TREES 10” IN DIAMETER SNAPPED.
Jul 19, 6:30 PM CDTTSTM WND DMG2 Ne Battlefield, MO2 TREES 10” IN DIAMETER SNAPPED.
Jul 19, 6:30 PM CDTTSTM WND DMG2 Ne Battlefield, MO2 TREES 10 INCH€ IN DIAMETER SNAPPED.
Jul 19, 6:30 PM CDTTSTM WND DMG2 Ne Battlefield, MO2 TREES 10 INCH IN DIAMETER SNAPPED.
Jul 19, 6:30 PM CDTTSTM WND DMG2 Ne Battlefield, MOSHINGLES BLOWN OFF A HOUSE AT VILLAGE TERRACE & GOLDEN IN SPFD.
Jul 19, 6:30 PM CDTTSTM WND DMG3 S Springfield, MOPICTURE VIA SOCIAL MEDIA OF LARGE TREE UPROOTED AT INTERSECTION OF WALNUT LAWN AND S CAMPBELL. TIMING ESTIMATED FROM RADAR.
Jul 19, 6:30 PM CDTTSTM WND GST 363 Wsw Springfield, MOCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 3 WSW SPRINGFIELD TO TSTM WND GST. MESONET STATION E8935, 3 WSW SPRINGFIELD.
Jul 19, 6:30 PM CDTNON-TSTM WND GST 363 Wsw Springfield, MOMESONET STATION E8935, 3 WSW SPRINGFIELD.
Jul 19, 6:35 PM CDTTSTM WND GST 515 Ne Springfield, MOCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 5 NE SPRINGFIELD TO TSTM WND GST. MESONET STATION MO006, 5 NE SPRINGFIELD.
Jul 19, 6:35 PM CDTNON-TSTM WND GST 515 Ne Springfield, MOMESONET STATION MO006, 5 NE SPRINGFIELD.
Jul 19, 6:36 PM CDTTSTM WND DMG2 Nw Nixa, MO6 INCH LIMBS DOWN ALONGSIDE THE ROAD AT NORTH NICHOLAS & TRACKER ROAD IN NIXA, MO.
Jul 19, 6:46 PM CDTTSTM WND DMG1 S Highlandville, MOTREES ARE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 21 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 11:22 AM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2018-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2018-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1220 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
767 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

812 
WUUS53 KSGF 192307
SVRSGF
MOC009-043-077-109-209-225-192345-
/O.NEW.KSGF.SV.W.0242.180719T2307Z-180719T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
607 PM CDT THU JUL 19 2018

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Southwestern Webster County in southwestern Missouri...
  Christian County in southwestern Missouri...
  Northern Stone County in southwestern Missouri...
  Northern Barry County in southwestern Missouri...
  Southeastern Lawrence County in southwestern Missouri...
  Eastern Greene County in southwestern Missouri...

* Until 645 PM CDT.

* At 606 PM CDT, severe thunderstorms were located along a line
  extending from Morrisville to near Ash Grove to 6 miles southeast
  of Miller, moving southeast at 65 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Springfield...                    Nixa...
  Ozark...                          Republic...
  Aurora...                         Battlefield...
  Rogersville...                    Strafford...
  Marionville...                    Clever...
  Sparta...                         Crane...
  Purdy...                          Billings...
  Highlandville...                  Fremont Hills...
  Fordland...                       Brookline...
  Hurley...                         Spokane...

This includes Interstate 44 between mile markers 69 and 96.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3682 9403 3688 9384 3705 9361 3710 9360
      3710 9355 3724 9336 3742 9340 3729 9294
      3719 9289 3681 9291
TIME...MOT...LOC 2306Z 319DEG 58KT 3746 9340 3731 9351 3717 9373 

HAIL...<.75IN
WIND...60MPH
 
$$

Cramer
1 follow-up statement
634 
WWUS53 KSGF 192315
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
615 PM CDT THU JUL 19 2018

MOC009-043-077-109-209-225-192345-
/O.CON.KSGF.SV.W.0242.000000T0000Z-180719T2345Z/
Webster MO-Christian MO-Stone MO-Barry MO-Lawrence MO-Greene MO-
615 PM CDT THU JUL 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN WEBSTER...CHRISTIAN...NORTHERN STONE...NORTHERN
BARRY...SOUTHEASTERN LAWRENCE AND EASTERN GREENE COUNTIES...

At 615 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Pleasant Hope to 6 miles west of
Springfield to near Billings, moving southeast at 65 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Springfield...                    Nixa...
Ozark...                          Republic...
Aurora...                         Battlefield...
Rogersville...                    Strafford...
Marionville...                    Clever...
Sparta...                         Crane...
Purdy...                          Billings...
Highlandville...                  Fremont Hills...
Fordland...                       Brookline...
Hurley...                         Spokane...

This includes Interstate 44 between mile markers 69 and 96.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3682 9403 3688 9384 3705 9361 3710 9360
      3710 9355 3724 9336 3742 9340 3729 9294
      3719 9289 3681 9291
TIME...MOT...LOC 2315Z 319DEG 58KT 3735 9329 3720 9340 3706 9362 

HAIL...<.75IN
WIND...70MPH
 
$$

Cramer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 5:51 PM CDT, 16 minutes earlier.

Area forecast discussion, Jul 19, 5:51 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
551 PM CDT Thu Jul 19 2018

.SHORT TERM...(This evening through Friday)
Issued at 340 PM CDT Thu Jul 19 2018

A hot and humid air mass is in place across southeastern Kansas
and western Missouri this afternoon. Temperatures across these
locations are currently in the middle to upper 90s with heat index
values in the 100 to around 105 range. Temperatures across the
eastern Ozarks are cooler as cloud cover from convection is in
place. Heat index values along and west of Highway 65 will
continue to top out from around 103 to 108 degrees this afternoon
into early this evening. Will continue the Heat Advisory as is
through 9 PM this evening.

An upper level shortwave trough is currently pushing southeast out
of the Northern Plains this afternoon. Deep layer shear has
increased some across the area ahead of the trough. Given the warm
and humid conditions, instability has also increased across the
area. As result there will be the potential for strong to severe
storms this afternoon and evening with any storm. Storms have
developed across northeastern Kansas into west central Missouri
this afternoon. This activity will spread to the south and east
into this evening. Large hail to the size of golf balls and
damaging straight line winds up to around 70 mph will be the
primary hazards with this activity. These storms will track across
portions of the northern forecast area, but there are questions
on just how far south and west these storms will be able to track.
Frequent lightning and heavy rainfall will also occur with the
storms. A localized flooding risk will also occur with this
activity.

A few storms will likely linger overnight into Friday. Friday
evening and night shortwave energy will track through the area and
could trigger a few storms. There will be the risk for a few
strong to severe storms Friday evening and night.

Highs on Friday will again warm into the lower to upper 90s with
the hottest conditions occurring across southeastern Kansas and
far southern Missouri. Heat index values of 100 to 105 are
expected during the afternoon and early evening hours Friday.

.LONG TERM...(Friday Night through Thursday)
Issued at 340 PM CDT Thu Jul 19 2018

An upper level low trough will deepen into a low and slowly
spread southeast across the eastern U.S. this weekend into early
next week. A drier air mass will spread into the area this weekend
with no rain expected this weekend into early next week. Highs
will warm into the upper 80s to the lower 90s this weekend into
next week as the upper level ridge remains west of the region.

An upper level shortwave will move through the region during the
middle of next week and bring additional rain chances to the area.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 545 PM CDT Thu Jul 19 2018

Line segment was from Caplinger Mills to near Jasper MO as of
22:50Z pushing southeast and will potentially impact SGF by
2330-0000z. It should remain northeast of JLN and not expecting it
to affect BBG at this time. While additional isolated/widely
scattered convection possible later in the evening, this should be
the main thunderstorm risk over the next couple hours. Will see
some MVFR possible IFR briefly as this segment moves through SGF,
with VFR through the remainder of the period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 9 PM CDT this evening for MOZ055-066>068-
     077>080-088>091-093>096-101>105.

KS...Heat Advisory until 9 PM CDT this evening for KSZ073-097-101.

&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Lindenberg
Hazardous weather outlook, Jul 19, 2:10 PM CDT, 3 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
210 PM CDT Thu Jul 19 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201915-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
210 PM CDT Thu Jul 19 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Limited flooding risk.
  Significant lightning risk.
  Elevated excessive heat risk.

DISCUSSION...

Scattered storms are occurring from central Missouri to the
northwest into northeastern Kansas this afternoon. This activity
will continue to the slide south and east into this evening.
There are outflows also moving south across the area that a few
storms could develop along too. Hail up to the size of golf balls
and damaging wind gusts up to 70 MPH will be the primary hazards
with the most intense storms. Frequent lightning and locally heavy
rainfall can also be expected from the storms today. There will
be a limited threat for localized flash flooding across central
Missouri and the eastern Ozarks. A few storms may linger into the
overnight hours.

Heat index values of 100 to 110 degrees will continue to occur
into early this evening along and west of the Highway 65 corridor.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Afternoon and early evening heat indices of 95 to 105 degrees
will occur again on Friday with the hottest readings across far
southern Missouri and extreme southeastern Kansas. Afternoon heat
indices from this weekend into the first half of next week will
range from 90 to 100 degrees.

Isolated to scattered thunderstorms will remain possible on
Friday and Friday night. Frequent lightning, small hail, and
brief heavy downpours will be the main potential hazards from
these storms. There is then a slight chance for thunderstorms
next Tuesday across the eastern Ozarks.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed this afternoon and evening
  across portions of the Missouri Ozarks.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

In the hours before

Local storm report, Jul 19, 4:27 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
427 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     2 SSW OSCEOLA           38.02N 93.72W
07/19/2018                   ST. CLAIR          MO   LAW ENFORCEMENT

            MISSOURI 82 IS CLOSED ONE HALF MILE WEST OF
            ROUTE W DUE TO A POWER LINE ACROSS THE
            ROADWAY.

&&

CKR
Local storm report, Jul 19, 4:34 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
434 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             APPLETON CITY           38.19N 94.03W
07/19/2018  M1.00 INCH       ST. CLAIR          MO   PUBLIC

            QUARTER SIZE HAIL.

&&

TEO
Local storm report, Jul 19, 4:45 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
445 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     TSTM WND DMG     5 W COLLINS             37.90N 93.71W
07/19/2018                   ST. CLAIR          MO   LAW ENFORCEMENT

            TREES UPROOTED AND LAYING IN DIFFERENT
            DIRECTIONS AT THE INTERSECTION OF US 54 AND
            HIGHWAY J. DELAYED REPORT. TIME BASED OFF OF
            RADAR.

&&

SSL
Local storm report, Jul 19, 5:07 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
507 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TSTM WND GST     2 NE EL DORADO SPRINGS  37.90N 93.99W
07/19/2018  M55 MPH          CEDAR              MO   MESONET

            MESONET STATION WKTM7, 2 NE EL DORADO
            SPRINGS.

&&
Local storm report, Jul 19, 5:11 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
511 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             APPLETON CITY           38.19N 94.03W
07/19/2018  E1.00 INCH       ST. CLAIR          MO   PUBLIC

            PEA TO NICKLE TO A FEW QUARTER SIZE HAIL.

&&

TEO
Local storm report, Jul 19, 5:52 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND GST     2 NE EL DORADO SPRINGS  37.90N 93.99W
07/19/2018  M56 MPH          CEDAR              MO   MESONET

            MESONET STATION WKTM7, 2 NE EL DORADO
            SPRINGS.

&&

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:48 PM CDTAreal Flood AdvisorySGFLaclede6 hr
Jul 18, 11:52 PM CDTAreal Flood AdvisorySGFOregon9 hr
Jul 19, 10:58 AM CDTSevere Thunderstorm WarningSGFBenton62 min
Jul 19, 11:55 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan65 min
Jul 19, 1:21 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski, Texas54 min
Jul 19, 3:23 PM CDTSevere Thunderstorm WarningSGFCedar, Hickory, Polk, St. Clair67 min
Jul 19, 3:37 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon29 min
Jul 19, 4:00 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence, Polk60 min
Jul 19, 4:43 PM CDTSevere Thunderstorm WarningSGFSt. Clair62 min
Jul 19, 5:06 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon54 min
Jul 19, 5:45 PM CDTSevere Thunderstorm WarningSGFBarry, Cedar, Dade, Greene, Jasper, Lawrence and 2 more45 min
Jul 19, 6:32 PM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney58 min
Jul 19, 6:45 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Greene, Lawrence, Stone and 2 more60 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.